Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What should be the next step if the increase in dosage of cipralex 20mg has worsened my conditions making me restless ?

Good morning, i have been on cipralex 20mg for the last few of months, my doctor at the hospital increased them as it seemed the lower dosage had stopped working,Since the dosage was increased i have not felt better infact i have felt alot worse i have not been eating , i can go 3days with no food then when i do eat i feel ill i am not sleeping more than 2hours anight i have even contemplated suicide can you help i do not know what to do
Asked On : Sun, 29 May 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.

It is important that you should visit your Doctor now and inform him about this side effects.These symptoms you are facing are side effects of Cipralex(Escitalopram).
The maximum dosage is normally 20 mg per day.I advise you to visit your Doctor immediately and request for a change of drug or dosage.

Take care.
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor